EconPapers    
Economics at your fingertips  
 

On the motion of a sphere with arbitrary slip in a viscous incompressible fluid

A.M. Albano, D. Bedeaux and P. Mazur

Physica A: Statistical Mechanics and its Applications, 1975, vol. 80, issue 1, 89-97

Abstract: An expression for the force on a sphere moving with a time-dependent velocity through an incompressible fluid in nonstationary, nonhomogeneous flow is obtained for the case of arbitrary slip on the surface of the sphere.

Date: 1975
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843717590148X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:80:y:1975:i:1:p:89-97

DOI: 10.1016/0378-4371(75)90148-X

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:80:y:1975:i:1:p:89-97